Alert archive / Arizona / Red Flag Warnings in 2014
Red Flag Warning 5, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Mar 31, 2014, 2:42 AM MST. It took effect at Mar 31, 2014, 1:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2014, 2:42 AM MST (09:42 UTC)
- In effect from
- Mar 31, 2014, 1:00 PM MST
- Expired
- Mar 31, 2014, 7:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
696 WWUS85 KTWC 310942 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 242 AM MST MON MAR 31 2014 AZZ148-312200- /O.NEW.KTWC.FW.W.0005.140331T2000Z-140401T0200Z/ /O.NEW.KTWC.FW.A.0003.140401T1800Z-140402T0300Z/ /O.NEW.KTWC.FW.A.0004.140402T1800Z-140403T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 242 AM MST MON MAR 31 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES... AND A HIGH FIRE DANGER FOR COCHISE COUNTY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR COCHISE...SOUTHERN GRAHAM...SOUTHERN GREENLEE...EASTERN SANTA CRUZ AND SOUTHEAST PIMA COUNTIES... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR SOUTHERN GREENLEE AND COCHISE COUNTIES... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING FOR COCHISE COUNTY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING AND AGAIN WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * AFFECTED AREA...THE RED FLAG WARNING TODAY IS FOR COCHISE COUNTY. THE FIRE WEATHER WATCH TUESDAY IS FOR THE MAJORITY OF FIRE ZONE 148 INCLUDING COCHISE...SOUTHERN GRAHAM...SOUTHERN GREENLEE...EASTERN SANTA CRUZ AND SOUTHEAST PIMA COUNTIES. THE FIRE WEATHER WATCH ON WEDNESDAY IS FOR SOUTHERN GREENLEE AND COCHISE COUNTIES. * TIMING...THE RED FLAG WARNING IS IN EFFECT FROM 1 PM MST THIS AFTERNOON TO 7 PM MST THIS EVENING. THE FIRE WEATHER WATCH ON BOTH TUESDAY AND WEDNESDAY ARE FROM 11 AM IN THE MORNING TO 8 PM MST IN THE EVENING. * WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR TUESDAY. * RELATIVE HUMIDITY...7 TO 15 PERCENT TODAY AND TUESDAY. 11 TO 15 PERCENT WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE TO THE GUSTY WINDS AND DRY CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-312200- /O.NEW.KTWC.FW.W.0005.140331T2000Z-140401T0200Z/ /O.NEW.KTWC.FW.A.0003.140401T1800Z-140402T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 242 AM MST MON MAR 31 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING FOR PORTIONS OF NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES INCLUDING THE ALPINE RANGER DISTRICT... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR PORTIONS OF NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...THE RED FLAG WARNING TODAY IS FOR PORTIONS OF FIRE ZONE 146 IN NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES INCLUDING THE ALPINE RANGER DISTRICT. THE FIRE WEATHER WATCH TUESDAY IS FOR PORTIONS OF FIRE ZONE 146 IN NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES. * TIMING...THE RED FLAG WARNING IS IN EFFECT FROM 1 PM MST THIS AFTERNOON TO 7 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS EFFECT FROM 11 AM TUESDAY MORNING TO 8 PM MST TUESDAY EVENING. * WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR TUESDAY. * RELATIVE HUMIDITY...13 TO 17 PERCENT TODAY AND TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE TO THE GUSTY WINDS AND DRY CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING AND FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
2 follow-up statements
660 WWUS85 KTWC 311953 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1253 PM MST MON MAR 31 2014 AZZ148-010215- /O.UPG.KTWC.FW.A.0003.140401T1800Z-140402T0300Z/ /O.NEW.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/ /O.CON.KTWC.FW.W.0005.140331T2000Z-140401T0200Z/ /O.CON.KTWC.FW.A.0004.140402T1800Z-140403T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 1253 PM MST MON MAR 31 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * AFFECTED AREA...THE RED FLAG WARNING UNTIL 7 PM MST THIS EVENING IS FOR COCHISE COUNTY. THE RED FLAG WARNING TUESDAY IS FOR THE MAJORITY OF FIRE ZONE 148 INCLUDING COCHISE...SOUTHERN GRAHAM... SOUTHERN GREENLEE...EASTERN SANTA CRUZ AND SOUTHEAST PIMA COUNTIES. THE FIRE WEATHER WATCH ON WEDNESDAY IS FOR SOUTHERN GREENLEE AND COCHISE COUNTIES. * TIMING...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR TUESDAY. * RELATIVE HUMIDITY...7 TO 15 PERCENT THIS AFTERNOON AND TUESDAY. 11 TO 15 PERCENT WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE TO THE GUSTY WINDS AND DRY CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNINGS AND FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-010215- /O.UPG.KTWC.FW.A.0003.140401T1800Z-140402T0300Z/ /O.NEW.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/ /O.CON.KTWC.FW.W.0005.140331T2000Z-140401T0200Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 1253 PM MST MON MAR 31 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA...THE RED FLAG WARNING THIS AFTERNOON IS FOR PORTIONS OF FIRE ZONE 146 IN NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES INCLUDING THE ALPINE RANGER DISTRICT. THE RED FLAG WARNING TUESDAY IS FOR PORTIONS OF FIRE ZONE 146 IN NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES. * TIMING...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A RED FLAG WARNING IS IN EFFECT FROM 11 AM TUESDAY MORNING TO 8 PM MST TUESDAY EVENING. * WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR TUESDAY. * RELATIVE HUMIDITY...13 TO 17 PERCENT THIS AFTERNOON AND TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE TO THE GUSTY WINDS AND DRY CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNINGS FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
021 WWUS85 KTWC 010210 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 710 PM MST MON MAR 31 2014 AZZ148-011200- /O.EXP.KTWC.FW.W.0005.000000T0000Z-140401T0200Z/ /O.CON.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/ /O.CON.KTWC.FW.A.0004.140402T1800Z-140403T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 710 PM MST MON MAR 31 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... ...RED FLAG WARNING HAS EXPIRED THAT WAS IN EFFECT TODAY... THE RED FLAG WARNING THAT WAS IN EFFECT FOR MONDAY AFTERNOON IS NO LONGER IN EFFECT. HOWEVER...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY AND A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * AFFECTED AREA...THE RED FLAG WARNING FOR TUESDAY IS FOR THE MAJORITY OF FIRE ZONE 148 INCLUDING COCHISE...SOUTHERN GRAHAM...SOUTHERN GREENLEE...EASTERN SANTA CRUZ AND SOUTHEAST PIMA COUNTIES. THE FIRE WEATHER WATCH ON WEDNESDAY IS FOR SOUTHEAST COCHISE AND SOUTHERN GREENLEE COUNTIES. * TIMING...A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR DURING THE AFTERNOON AND EARLY EVENING HOURS TUESDAY. * RELATIVE HUMIDITY...7 TO 15 PERCENT TUESDAY AND 11 TO 15 PERCENT WEDNESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE TO THE GUSTY WINDS AND DRY CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ AZZ146-011200- /O.EXP.KTWC.FW.W.0005.000000T0000Z-140401T0200Z/ /O.CON.KTWC.FW.W.0006.140401T1800Z-140402T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC- 710 PM MST MON MAR 31 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... ...RED FLAG WARNING HAS EXPIRED THAT WAS IN EFFECT TODAY... THE RED FLAG WARNING THAT WAS IN EFFECT MONDAY AFTERNOON IS NO LONGER IN EFFECT. HOWEVER...A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. * AFFECTED AREA...THE RED FLAG WARNING TUESDAY IS FOR PORTIONS OF FIRE ZONE 146 IN NORTHERN GRAHAM AND NORTHERN GREENLEE COUNTIES. * TIMING...A RED FLAG WARNING IS IN EFFECT FROM 11 AM TUESDAY MORNING TO 8 PM MST TUESDAY EVENING. * WINDS...20-FOOT WINDS FROM THE SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR TUESDAY AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...13 TO 17 PERCENT TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY DUE TO THE GUSTY WINDS AND DRY CONDITIONS. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT WEATHER.GOV/TUCSON AND CLICK ON THE DETAILED HAZARDS TAB PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$ CERNIGLIA VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Mar 30, 8:30 PM MST, 6 hours 12 minutes earlier.
Area forecast discussion, Mar 30, 8:30 PM MST, 6 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 830 PM MST SUN MAR 30 2014 .SYNOPSIS...DRY CONDITIONS WITH ABOVE NORMAL DAYTIME TEMPERATURES WILL OCCUR AGAIN MONDAY. A STRONGER LOW PRESSURE SYSTEM WILL THEN BRING GUSTY WINDS AND COOLER TEMPERATURES TUESDAY THROUGH WEDNESDAY. VIRGA ALONG WITH A FEW SHOWERS MAY ALSO OCCUR WITH THIS SYSTEM MAINLY WEDNESDAY NIGHT. A GRADUAL WARMING TREND WILL THEN OCCUR HEADING INTO NEXT WEEKEND. && .DISCUSSION...SKIES CONTINUED TO CLEAR ACROSS SOUTHEAST ARIZONA LATE THIS EVENING AS THE TAIL END OF A SYSTEM WAS MOVING EAST OF THE AREA. WINDS WERE ALSO DIMINISHING IN SPEED WITH THE SYSTEM PULLING AWAY. THUS...THE RED FLAG WARNING WAS ALLOWED TO EXPIRE AT 7PM MST THIS EVENING. CURRENT FORECAST LOOKED ON TRACK...SO NO UPDATES ANTICIPATED. PLEASE REFER TO ADDITIONAL SECTIONS OF MORE INFORMATION. && .AVIATION...CLOUDS DECREASING TO SKC LATE TONIGHT AND CONTINUING THRU MONDAY AFTERNOON. SURFACE WIND DIMINISHING IN SPEED LATE THIS EVENING. SURFACE WIND MONDAY AFTERNOON SWLY/WLY 12-20 KTS WITH GUSTS TO 25-30 KTS. THE STRONGEST WIND WILL BE EAST OF KTUS AND IN THE VICINITY OF THE KDUG/KSAD TERMINALS. OTHERWISE...SURFACE WIND WILL BE MOSTLY LESS THAN 10 KTS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...SOMEWHAT LESS WIND WILL OCCUR MONDAY...ALTHOUGH THERE WILL STILL BE SOME BREEZINESS MAINLY SOUTH TO SE OF TUCSON. CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR ESPECIALLY EAST OF TUCSON TUESDAY AND WEDNESDAY AS A STRONGER LOW PRESSURE SYSTEM MOVES NORTH OF THE AREA. A FIRE WEATHER WATCH AND/OR RED FLAG WARNING MAY BE ISSUED WITH SUBSEQUENT FORECASTS. COOLER TEMPERATURES WILL OCCUR TUESDAY THROUGH WEDNESDAY...AND THERE IS A SLIGHT CHANCE OF SHOWERS FOR MUCH OF THE AREA WEDNESDAY EVENING. DRY CONDITIONS WILL PREVAIL THURSDAY INTO SUNDAY. THE EXCEPTION WILL BE A SLIGHT CHANCE OF SHOWERS ACROSS THE WHITE MOUNTAINS FRIDAY NIGHT AND SATURDAY. && .TWC WATCHES/WARNINGS/ADVISORIES... VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 2:42 AM MST | Fire Weather Watch | TWC | 10 hr | |
| Mar 31, 2:42 AM MST | Fire Weather Watch | TWC | 30 hr | |
| Mar 31, 12:24 PM MST | Wind Advisory | TWC | Cochise, Graham, Greenlee, Pima, Santa Cruz | 30 hr |
| Mar 31, 12:53 PM MST | Red Flag Warning | TWC | 20 hr |
Nearby
Red Flag Warnings in Arizona, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.